# SDR SIMA20130311005

- Difficulty date: March 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 6,244 hours, 3,969 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Misinstalled
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4659.  ON TAXI OUT, DURING FLIGHT CONTROL CHECK,  FIRST OFFICER’S YOKE BINDING LEFT AND RIGHT AND MADE A CLICKING NOISE AS WELL.  AIRCRAFT REMOVED FROM SERVICE.   FOUND INCORRECT TORQUE ON THE AFT NUT OF THE CONTROL WHEEL.  TORQUE AFT NUT IAW 27-31-01.  PERFORM OPS CHECK OF AILERON CONTROL SYS IAW 27-11-00.  AFT NUT OF FIRST OFFICER’S CONTROL COLUMN WHEEL PRIMER AND RETAINING COMPOUND REQUIRES TO BE APPLIED. OPS CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
